# SDR FPI2005F00002

- Difficulty date: January 13, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N93DF
- Make and model: Beech 58
- Aircraft serial: TH61
- Engine: Cont IO520*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Loose
- Location: Engine
- Part time: 3,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MAIN BEARING IN THE ENGINE SPUN, CUTTING OFF OIL SUPPLY TO CONNECTING ROD NR 2 CYLINDER.  CONNECTING ROD LET GO AND WENT THRU ENGINE CASE.  ENGINE RETURNED TO MFG AS CORE.  (K)
